COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
8813817009 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to operation, when they tested the catheter, it can be flushed with normal saline but it was occluded.By occluded, they meant the guide wire could not be inserted through catheter vein side.They inserted the guide wire from the tip first but it was obstructed then they inserted it again from cap side and it was still obstructed.There was also a little bit harder to push them before they got obstructed.The customer did not try to reverse the lines in flushing, she flushed from the cap side only.The guide wire was new and in good condition.The guide wire not frayed, coiled, unraveled.The guide wire used was the one included in the kit.The dimension of the catheter and the guide wire matched what was indicated on the label.No other defects/damages found on the product as it was in good condition.The catheter was not repaired.There was no leak.70% isopropil alcohol was the cleaning used on the device.Tego was not utilized.There was no luer adapter issue.The doctor changed the product with new/replacement catheter set (same lot) for her patient on the same date as the event date and the procedure was completed.There was no reported patient injury.
Additional Manufacturer Narrative